# SDR PYF2003F00000

- Difficulty date: April 14, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N119PH
- Make and model: Aerosp SA319B
- Aircraft serial: 2119
- Engine: Tmeca ASTAZOU14B
- System (JASC): 6220 · Main Rotor Head
- Part: Damper
- Part number: 3130136500000
- Condition: Faulty
- Location: Main Rotor Head
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED GROUND RESIDENCE, UPON PULLING TO A HOVER HE STATED THAT HE HAD A 3 PER REV VIBERATION.  AND MADE PRECAUTIONARY LANDING.  UPON LANDING AND SHUTTING DOWN, HE NOTICED THAT THE MAIN ROTOR LIMITING CABLE WAS SEPARATED.
